I’m currently getting treatment for the first time and staying on my medicine. It’s been a journey of me not knowing what was wrong and me not noticing it. I’m currently taking an Invega Sustenna shot once a month. However I can live without the medicine; it’s just my voices got really mean to me and I started feeling and experiencing bad thoughts of myself. I’m wondering when this happens what I can take PRN. I really need something PRN because I never know when it will happen. (Not often) Please let me know.
Is Dylan Collins your real name? If yes, id highly reccomend changing your user name to something else. This is a public forum and a google search of your name could lead people to your posts on here.
How do I change it?
Also the mean voices have almost went all the way away.
What would you like it changed too? Can do it now for you!
Just choose a new one.
Thank you so much!!! And tag @Bowens
Change to Dailyswimmer please. @rogueone
If you have voices i think its best to stay with treatment. Prns , Ask your doctor.
The only as needed meds that does control my thoughts are the pines and I’m currently on Seroquel(qutiapine)